Skip to Main content Skip to Navigation
Journal articles

Approximation of IMSE-optimal designs via quadrature rules and spectral decomposition

Abstract : We address the problem of computing IMSE (Integrated Mean-Squared Error) optimal designs for random fields interpolation with known mean and covariance. We both consider the IMSE and truncated-IMSE (approximation of the IMSE by spectral truncation). We assume that the MSE is integrated through a discrete measure and restrict the design space to the support of the considered measure. The IMSE and truncated-IMSE of such designs can be easily evaluated at the cost of some simple preliminary computations, making global optimization affordable. Numerical experiments are carried out and illustrate the interest of the considered approach for the approximation of IMSE optimal designs.
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download
Contributor : Bertrand Gauthier <>
Submitted on : Tuesday, May 12, 2015 - 4:14:21 PM
Last modification on : Tuesday, March 30, 2021 - 9:24:22 AM
Long-term archiving on: : Wednesday, April 19, 2017 - 10:26:26 PM


Files produced by the author(s)


  • HAL Id : hal-00936681, version 3



Bertrand Gauthier, Luc Pronzato. Approximation of IMSE-optimal designs via quadrature rules and spectral decomposition. Communications in Statistics - Simulation and Computation, Taylor & Francis, 2016, 7th International Workshop on Simulation, 45 (5), pp.1600-1612. ⟨hal-00936681v3⟩



Record views


Files downloads